# SDR AU000128016

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg Actuator
- Component: Beech
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AU) PILOTS REPORTED THAT THE NOSE LANDING GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE WHEN THE GEAR WAS SELECTED DOWN ON 2 OCCASSIONS.  NOSE GEAR DOWNLOCK MICROSWITCH WAS REPLACED.
